Articles with primary mathematical subject classification: 52C17

The kissing number in four dimensions

Pages 1-32 by Oleg R. Musin | From volume 168-1

The sphere packing problem in dimension 8

Pages 991-1015 by Maryna S. Viazovska | From volume 185-3

The sphere packing problem in dimension $24$

Pages 1017-1033 by Henry Cohn, Abhinav Kumar, Stephen D. Miller, Danylo Radchenko, Maryna Viazovska | From volume 185-3

Duality of metric entropy

Pages 1313-1328 by Shiri Artstein, Vitali Milman, Stanisław J. Szarek | From volume 159-3